RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 101, Pages 158–183 (Mi znsl3369)  

This article is cited in 2 scientific papers (total in 2 papers)

Quantum inverse scattering method and algebraic matrix Bethe-Ahsatz

L. A. Takhtadzhyan


Full text: PDF file (1253 kB)

English version:
Journal of Soviet Mathematics, 1983, 23:4, 2470–2486

Bibliographic databases:

UDC: 530.145+517.98

Citation: L. A. Takhtadzhyan, “Quantum inverse scattering method and algebraic matrix Bethe-Ahsatz”, Questions of quantum field theory and statistical physics. Part 2, Zap. Nauchn. Sem. LOMI, 101, "Nauka", Leningrad. Otdel., Leningrad, 1981, 158–183; J. Soviet Math., 23:4 (1983), 2470–2486

Citation in format AMSBIB
\Bibitem{Tak81}
\by L.~A.~Takhtadzhyan
\paper Quantum inverse scattering method and algebraic matrix Bethe-Ahsatz
\inbook Questions of quantum field theory and statistical physics. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 101
\pages 158--183
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623932}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 4
\pages 2470--2486
\crossref{https://doi.org/10.1007/BF01084176}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3369
  • http://mi.mathnet.ru/eng/znsl/v101/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Reshetikhin, “Integrable models of quantum one-dimensional magnets with $O(n)$ and $Sp(2k)$ symmetry”, Theoret. and Math. Phys., 63:3 (1985), 555–569  mathnet  crossref  mathscinet  isi
    2. V. O. Tarasov, “Algebraic bethe ansatz for the Izergin–Korepin $R$ matrix”, Theoret. and Math. Phys., 76:2 (1988), 793–803  mathnet  crossref  mathscinet  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:158
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019